# SDR DHL2005748511

- Difficulty date: August 14, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENTS CORROSION AT SHEAR TIE STA 950F BETWEEN STR 30  29L (MARKED).  CUT OUT DAMAGED AREA 6 1/8 BY 1" IAW B727 SRM 53-10-4 FIG 13.  FAB DOUBLER 6 1/2 BY 3 AND FILLERS (2" BY 1") (4 BY 1/2) AND (1" BY 4") MAT ID 7075T6 .071 PO5096275 IAW B727 SRM 53-10-4 FIG 13 TREATED PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2 AND 53-10-4 FIG 13.
